# SDR AALA20070283

- Difficulty date: February 4, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS IN CEILING AT SEAT ROWS 23 TO 27 INOPERATIVE.  RESEATED BATTERIES IN POWER SUPPLY FOR EMERGENCY LIGHTS IN CEILING AT SEAT ROWS 23 TO 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.
